# SDR DALA1115799877

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1116 28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT STA 1116, STR 28L, FOUND DURING MAUS SCAN INSP.  AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-04, PG 218, FIG 38.  CUT OUT DAMAGE AREA IAW  SRM 53-04 PG.  FABRICATED REPAIR PARTS IAW SRM 53-04 TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-3, PG 5.  INSTALLED CONICAL WASHER ON EXISTING COUNTERSINKS ON THE AREA IAW SRM 53-04.  INSTALLED REPAIR PARTS ON THE AREA IAW SRM 53-04.
